Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

 

Quotients of the crown domain by a proper action of a cyclic group


Author: Sara Vitali
Journal: Trans. Amer. Math. Soc. 366 (2014), 3227-3239
MSC (2010): Primary 32E10
Published electronically: February 6, 2014
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: Let $ G/K$ be an irreducible Riemannian symmetric space of the non-compact type and denote by $ \Xi $ the associated crown domain. We show that for any proper action of a cyclic group $ \Gamma $ the quotient $ \Xi /\Gamma $ is Stein. An analogous statement holds true for discrete nilpotent subgroups of a maximal split-solvable subgroup of $ G$. We also show that $ \Xi $ is taut.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC (2010): 32E10

Retrieve articles in all journals with MSC (2010): 32E10


Additional Information

Sara Vitali
Affiliation: Dipartimento di Matematica, Università di Roma ‘Tor Vergata’, via della Ricerca Scientifica 1, 00133 Roma, Italy
Email: vitali@mat.uniroma2.it

DOI: http://dx.doi.org/10.1090/S0002-9947-2014-06006-6
PII: S 0002-9947(2014)06006-6
Received by editor(s): August 9, 2012
Received by editor(s) in revised form: November 3, 2012
Published electronically: February 6, 2014
Article copyright: © Copyright 2014 American Mathematical Society
The copyright for this article reverts to public domain 28 years after publication.